# SDR SWAA2024011134887

- Difficulty date: December 22, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT FAIRING AFT FRAME FITTING IS CRACKED<[01] STEPS (#3;4;5) PARTIAL;[02] PARTIAL STEP #6;[03] STEP #5 PARTIAL;[04] COMPLETEDSTEP #5;[05] COMPLETED STEPS #3;4;[06] COMPLETED STEPS (#1;6);[07] COMPLETED STEP 8; AND UPDATED PARTS TABLE;[08] COMPLETED STEP #7;[09] REMOVED AMD REPLACED #1 ENGINE AFT FAIRING AFT FRAME FITTING FAIRING 'TRAILING EDGE ASSEMBLY' - ALL STEPS COMPLETED - TASK FINISHED
